Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hidradenitis suppurativa, dark circles, stretch marks, hair fall, whiteheads on back

i am 24 years old female suffering from hidradenitis suppurativa past 8 years. I have many other skins problems like ingrowth hair which have resulted in a lot of scaring on my legs, have a lot of whiteheads which show up on my back very often, recently been having a lot of hair fall problem which I am relating to the consumption of isotretonoin ( 6 month course ) now stopped, i am even having a lot of unwanted hair growth in the chest area as well as face, my upper arm are having slight signs of pigmentation which may have resulted due to the use of appilators for hair removal which i have discontinued now, waxing caused blackheads on my legs so have even decided to discontinue it and try hair removing cream as shaving too results in rashe; my skins tends to have a lot of scars which hardly ever tend to dissappear. A lot of doctors been consulted some suggested calosoft for the legs n hands and some retino A, for HS been on anitbiotics for years now and tried eliminitatin milk products etc but very difficult as being a vegetarian almost all food contain some of dairy product though i think it does not effect much. thinkin of avoiding nightshade vegetables too. was never overweight but have reduced a lot of weight as well to be a on safer side which is resulting in stretch marks too. recentle having dark circles issues. I think hardly any skin problem left for me. I am really tired and looking for some one to really be concerned and help me. I am a girl and only 23 years old and i want to be worryless now.please help
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
OHH Dear,,,I can see the frustration going on with you these days.
Now coming to your problems which i think some of them really needed to be reviewed and others are just creating problems for you out os anxiety.
1:now excessive hair growth and pigmentation in female should be further investigated.I would have asked you to tell me about your menstrual history aswel but anyways you need to see a dermatologist,to do some blood tests to check whether your hormones are ok and if he thinks then he ask for an u/ scan for cystic ovaries.Ovarian cystic disease can produce such problems.
2:Some of the issues are i think due to the course of Isotretenoin therapy you are on. It should have been explained to you that the skin can get really dry,sensitive and fragile while on isotretenoin so you must avoid threading,waxing or anything traumatic to your skin during the treatment and few months after finishing with it to avoid scarring.Its important.
3:I dont know y have you eliminated dairy products from your diet???????????
4:I think the dark circles really dont need any medications,,,if you are having a balanced diet,good night sleep,lots of water and avoid stress(which you are having at the moment) then everything will be fine.
5:last but not the least,none of your problem is life threatening or which can not be sorted,so take it easy and enjoy your life. yOU ARE JUST 23 YEARS OLD AND ACTING LIKE 73:) I MEAN TAKE ABOVE MENTIONED ADVISES AND EVERYTHING WILL BE OK.I think you just need to see a qualified Dermatologist ok.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor